Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 7 (2006), Issue 2-3, Pages 159-176
http://dx.doi.org/10.1080/10273660600968978

Spatial Tumor-Immune Modeling

1Department of Mathematics, Harvey Mudd College, Claremont, CA 91711, USA
2School of Mathematical Sciences, Queensland University of Technology, Brisbane, Australia
3Department of Mathematics, Pomona College, Claremont, CA 91711, USA

Received 28 June 2006; Accepted 14 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. G. de Pillis, D. G. Mallet, and A. E. Radunskaya, “Spatial Tumor-Immune Modeling,” Computational and Mathematical Methods in Medicine, vol. 7, no. 2-3, pp. 159-176, 2006. doi:10.1080/10273660600968978